Second order parabolic equations and weak uniqueness of diffusions with discontinuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 5 (2006) no. 1, pp. 55-76
Cet article a éte moissonné depuis la source Numdam
We prove the unique solvability of parabolic equations with discontinuous leading coefficients in . Using this result, we establish the uniqueness of diffusion processes with time-dependent discontinuous coefficients.
@article{ASNSP_2006_5_5_1_55_0,
author = {Kim, Doyoon},
title = {Second order parabolic equations and weak uniqueness of diffusions with discontinuous coefficients},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {55--76},
year = {2006},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 5},
number = {1},
mrnumber = {2240183},
zbl = {1107.35051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_1_55_0/}
}
TY - JOUR AU - Kim, Doyoon TI - Second order parabolic equations and weak uniqueness of diffusions with discontinuous coefficients JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2006 SP - 55 EP - 76 VL - 5 IS - 1 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_1_55_0/ LA - en ID - ASNSP_2006_5_5_1_55_0 ER -
%0 Journal Article %A Kim, Doyoon %T Second order parabolic equations and weak uniqueness of diffusions with discontinuous coefficients %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2006 %P 55-76 %V 5 %N 1 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_1_55_0/ %G en %F ASNSP_2006_5_5_1_55_0
Kim, Doyoon. Second order parabolic equations and weak uniqueness of diffusions with discontinuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 5 (2006) no. 1, pp. 55-76. http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_1_55_0/